# SDR YN8R20130402003

- Difficulty date: March 29, 2013
- Submitted: April 2, 2013
- Operation: General aviation
- Aircraft: N863FE
- Make and model: Cessna 208B
- Aircraft serial: 208B2186
- Aircraft time: 11,963 hours, 13,438 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Valve
- Part number: 1313213
- Part serial: CAVIM12D0190
- Condition: Faulty
- Location: Zone 300
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING FLOW CHECK, FOUND PROPORTIONING VALVE MALFUNTIOINING.  INTERNAL CHECK VALVE INOP LETTING FLUID IN LIINES TO PANELS BLEED BACK INTO TANK.  PER OPERATIONAL CHECK, THE CHECK CAN BE DONE 3 TIMES.  THE VALVE FAILED EACH TIME.  REPLACED VALVE WITH ANOTHER NEW VALVE WHICH THEN PASSED THE FLOW CHECK.  THIS IS THE PROPORTIONING VALVE IN THE AFT FUSELAGE THAT FEEDS THE STABILIZER PANELS.
